# SDR QXEA200701407

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 14,893 hours, 10,661 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ONT- FLIGHT 2567, RECEIVED A FLAPS FAIL CAUTION MESSAGE WHEN ATTEMPTING TO SELECT FLAPS TO 20 DEGREES.  THE SYNOPTIC PAGE SHOWED THE FLAPS AND SLATS TO BE AT THE 1 DEGREE POSITION.  ACCOMPLISHED THE CHECKLIST AND THE CAUTION CLEARED.  ACCOMPLISHED A NORMAL LANDING.  MAINTENANCE PERFORMED TASK 27-50-00-710-801-A01 OPERATIONAL CHECKS OF THE FLAPS AND SLATS WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
